Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 2, NWS Jacksonville, FL

January 2, 200812 counties in Georgia; 6 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jan 2, 2008, 1:56 PM EST for 12 counties in Georgia; 6 counties in Florida. It took effect at Jan 3, 2008, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2008, 1:56 PM EST (18:56 UTC)
In effect from
Jan 3, 2008, 10:00 AM EST
Expired
Jan 3, 2008, 7:00 PM EST
In force
9 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -228 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1741 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-228 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 021856
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EST WED JAN 2 2008

GAZ132>136-149>152-162>164-031000-
/O.UPG.KJAX.FW.A.0002.080103T1700Z-080103T2200Z/
/O.NEW.KJAX.FW.W.0002.080103T1700Z-080103T2200Z/
/O.CON.KJAX.FW.W.0001.000000T0000Z-080102T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
156 PM EST WED JAN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RHS AND WINDY CONDITIONS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY DUE 
TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE
AREA TODAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE...AND
A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH VALUES OF 20 PERCENT
ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH.

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON
THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES
WILL FALL TO NEAR 20 PERCENT FOR UP TO 5 HOURS THURSDAY
AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH
WITH GUSTS UP TO 20 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

FLZ020>025-030>032-035>037-040-031000-
/O.UPG.KJAX.FW.A.0002.080103T1500Z-080103T2300Z/
/O.NEW.KJAX.FW.W.0002.080103T1500Z-080104T0000Z/
/O.EXT.KJAX.FW.W.0001.000000T0000Z-080103T0200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
156 PM EST WED JAN 2 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING DUE TO LOW 
RHS AND WINDY CONDITIONS...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY DUE TO LOW 
RHS AND BREEZY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY. THE
RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. 

STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE
AREA TODAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE...AND
A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RELATIVE HUMIDITIES OF
20 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO
35 MPH.

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY
AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL FALL
TO NEAR 15-20 PERCENT FOR UP TO 9 HOURS THURSDAY AFTERNOON. NORTH TO
NORTHEAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS UP TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

GAZ153-165-031000-
/O.NEW.KJAX.FW.W.0002.080103T1700Z-080103T2200Z/
/O.CON.KJAX.FW.W.0001.000000T0000Z-080102T2200Z/
INLAND GLYNN-INLAND CAMDEN-
156 PM EST WED JAN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST THURSDAY DUE 
LOW RHS AND BREEZY CONDITIONS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST
THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST
THIS AFTERNOON. 

STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF THE
AREA TODAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED TO CONTINUE...AND
A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH VALUES OF 20 PERCENT
ARE EXPECTED WITH SUSTAINED WINDS OF 20 MPH AND GUSTS TO 35 MPH.

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON THURSDAY
AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE HUMIDITIES WILL
FALL TO NEAR 20 TO 25 PERCENT FOR UP TO 5 HOURS THURSDAY AFTERNOON.
NORTH TO NORTHEAST WINDS WILL INCREASE TO 15 MPH WITH GUSTS UP TO
25 MPH NEAR THE COAST.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER
OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

FLZ033-038-030200-
/O.EXT.KJAX.FW.W.0001.000000T0000Z-080103T0200Z/
ST JOHNS-FLAGLER-
156 PM EST WED JAN 2 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF
THE AREA TODAY. VERY DRY AND BREEZY CONDITIONS ARE EXPECTED TO
CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH
VALUES OF 20 TO 25 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF
20 MPH AND GUSTS TO 35 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

GAZ154-166-022200-
/O.CON.KJAX.FW.W.0001.000000T0000Z-080102T2200Z/
COASTAL GLYNN-COASTAL CAMDEN-
156 PM EST WED JAN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

STRONG ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD NORTHWEST OF
THE AREA TODAY. VERY DRY AND BREEZY CONDITIONS ARE EXPECTED TO
CONTINUE...AND A RED FLAG WARNING REMAINS IN EFFECT. MINIMUM RH
VALUES OF 20 TO 25 PERCENT ARE EXPECTED WITH SUSTAINED WINDS OF
20 MPH AND GUSTS TO 35 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

ENYEDI
3 follow-up statements
000 
WWUS82 KJAX 030330
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 PM EST WED JAN 2 2008

GAZ132>136-149>153-162>165-031000-
/O.CON.KJAX.FW.W.0002.080103T1700Z-080103T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
1030 PM EST WED JAN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST
THURSDAY DUE TO THE COMBINATION OF WIND AND LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST
THURSDAY. 

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON
THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE
HUMIDITIES WILL FALL TO NEAR 20 PERCENT FOR UP TO 5 HOURS THURSDAY
AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MPH
WITH GUSTS UP TO 20 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

FLZ020>025-030>032-035>037-040-031000-
/O.CON.KJAX.FW.W.0002.080103T1500Z-080104T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
1030 PM EST WED JAN 2 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY DUE TO THE COMBINATION OF WIND LOW RH ...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. 

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA ON
THURSDAY AND A RED FLAG WARNING HAS BEEN ISSUED. RELATIVE
HUMIDITIES WILL FALL TO NEAR 15-20 PERCENT FOR UP TO 9 HOURS
THURSDAY AFTERNOON. NORTH TO NORTHEAST WINDS WILL INCREASE TO 15
MPH WITH GUSTS UP TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

$$

PP
000 
WWUS82 KJAX 032058
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EST THU JAN 3 2008

GAZ132>136-149>153-162>165-032200-
/O.CON.KJAX.FW.W.0002.000000T0000Z-080103T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
358 PM EST THU JAN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH...
 
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA 
TODAY. RELATIVE HUMIDITIES WILL FALL TO NEAR 20 PERCENT FOR UP TO
5 HOURS. NORTHEAST WINDS WILL BE AROUND 10 TO 15 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY.

$$

FLZ020>025-030>032-035>037-040-040000-
/O.CON.KJAX.FW.W.0002.000000T0000Z-080104T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
358 PM EST THU JAN 3 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RH AND WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

DRY AIR AND BREEZY CONDITIONS WILL CONTINUE OVER THE AREA REST OF TODAY.
MIN RELATIVE HUMIDITIES WILL FALL TO NEAR 15-20 PERCENT FOR UP TO
9 HOURS. NORTHEAST WINDS WILL BE NEAR 15 MPH WITH GUSTS UP TO 25 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY.

$$
000 
WWUS82 KJAX 040004
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EST THU JAN 3 2008

FLZ020>025-030>032-035>037-040-040115-
/O.EXP.KJAX.FW.W.0002.000000T0000Z-080104T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
704 PM EST THU JAN 3 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 2, 10:00 AM EST, 3 hours 56 minutes earlier.

Area forecast discussion, Jan 2, 10:00 AM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EST WED JAN 2 2008

...COLDEST TEMPERATURES SINCE JANUARY 2003...

.SHORT TERM...TEMPS WERE A BIT ABOVE FCST THIS MORNING. HOWEVER...
CONTINUED COLD AIR ADVECTION SHOULD KEEP FCST HIGH TEMPS ON TRACK.
WILL UPDATE ZONES AND HWO SHORTLY TO REMOVE OLD HEADLINES...
OTHERWISE LITTLE CHANGE EXPECTED.

WILL WAIT UNTIL 11 AM TO UPDATE THE NPW...AS THIS IS WHEN THE
WIND CHILL ADVISORY FOR NE FL ENDS.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE. WINDS ARE ALREADY GUSTY
ACROSS THE AREA...BUT WILL NEED WIND SHEAR AGAIN LATER TONIGHT.

&&

.MARINE...GALE WARNINGS CONTINUE...WITH FREQUENT GALE FORCE
GUSTS OVER MOST OF THE COASTAL WATERS. GALES WILL DIMINISH OVER
THE COASTAL WATERS THIS EVENING...BUT WILL NEED TO REVISIT THE
EXACT END TIME OF THE WARNINGS ON THE AFTN ISSUANCE.

&&

.FIRE WEATHER...NO CHANGES TO TODAYS RED FLAG HEADLINES. MANY NE
FL SITES ALREADY AT RED FLAG CRITERIA AND SE GA SITES WILL FOLLOW
SUIT SHORTLY.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM THU
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
     HAMILTON-MARION-PUTNAM-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 10 PM THIS EVENING FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     WIND CHILL ADVISORY UNTIL 11 AM THIS MORNING FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM THU MORNING THRU THU AFTN FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...HARD FREEZE WARNING FROM 7 PM THIS EVENING TO 10 AM THU
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH THU AFTN FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     RED FLAG WARNING FROM NOON TO 5 PM THIS AFTN FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 10 PM THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

AM...GALE WARNING UNTIL 10 PM THIS EVENING FOR ALTAMAHA SOUND GA
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING UNTIL 7 PM THIS EVENING FOR ALTAMAHA SOUND GA
     TO FLAGLER BEACH FL OUT 20 NM.

&&

CARROLL/KERNS
Hazardous weather outlook, Jan 2, 11:21 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 AM EST WED JAN 2 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1121 AM EST WED JAN 2 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY FOR ALL OF SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA...
...HARD FREEZE WARNING FOR INLAND SOUTHEAST GEORGIA AND INLAND
NORTHEAST FLORIDA TONIGHT...

AN ARCTIC AIRMASS WILL CONTINUE TO BRING COLD AND WINDY CONDITIONS
TO THE AREA. THE COLDEST CONDITIONS OF THE SEASON WILL OCCUR
TONIGHT WITH NEAR RECORD LOW TEMPERATURES. STRONG NORTHWEST WINDS OF
20 TO 25 MPH WITH GUSTS TO 35 MPH HAVE NECESSITATED LAKE WIND
ADVISORIES FOR THE AREA. PLEASE REFER TO THE LATEST
NON-PRECIPITATION AND WINTER WEATHER PRODUCTS ISSUED FROM
JACKSONVILLE FOR DETAILS ON THE FREEZING TEMPERATURES...WIND CHILL
ADVISORIES...AND LAKE WIND ADVISORIES FOR THE LOCAL FORECAST AREA.

VERY DRY AIR IN COMBINATION WITH WINDS WILL CONTINUE DANGEROUS
FIRE WEATHER CONDITIONS TODAY. ADDITIONALLY...GALE WARNINGS WILL
CONTINUE OVER THE COASTAL WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

VERY COLD TEMPERATURES AND WIND CHILL VALUES IN THE TEENS AND
SINGLE DIGITS CAN BE EXPECTED EARLY THURSDAY MORNING. LOW
TEMPERATURES ARE EXPECTED TO BE THE COLDEST IN 5 YEARS.

ONSHORE FLOW THURSDAY MORNING ALONG WITH COLD AIR IN PLACE MAY BE
ENOUGH TO PRODUCE A FEW SNOW FLURRIES...MAINLY ALONG THE COASTS OF
SAINT JOHNS AND FLAGLER COUNTIES. NO SIGNIFICANT IMPACT IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MH/SC/ABE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 3:53 AM ESTHard Freeze WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more30 hr
Jan 2, 2:55 PM ESTHard Freeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more23 hr

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.